Alert archive / Colorado / Red Flag Warnings in 2022

Red Flag Warning 9, NWS Denver/Boulder, CO

April 11, 20224 counties in Colorado

NWS Denver/Boulder, CO issued this red flag warning at Apr 11, 2022, 3:17 AM MDT for 4 counties in Colorado. It took effect at Apr 12, 2022, 10:20 AM MDT. It was in force for 9 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 11, 2022, 3:17 AM MDT (09:17 UTC)
In effect from
Apr 12, 2022, 10:20 AM MDT
Expired
Apr 12, 2022, 7:00 PM MDT
In force
9 hr
Issued by
NWS Denver/Boulder, CO

Counties Arapahoe County, CO, Douglas County, CO, Elbert County, CO, Lincoln County, CO

The radar

The Denver radar (KFTG), 59 km from the middle of the area, began a volume at 09:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 12, 6:12 PM MDTNON-TSTM WND GST 523 S Cedar Point, COMESONET STATION CO066 CEDAR POINT.
Apr 12, 7:00 PM MDTNON-TSTM WND GST 531 E Limon, COASOS STATION KLIC LIMON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 9.3 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2022-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2022-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4146 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

971 
WWUS85 KBOU 110917
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
317 AM MDT Mon Apr 11 2022

COZ247-111730-
/O.NEW.KBOU.FW.W.0009.220412T1700Z-220413T0100Z/
Southeast Elbert County Below 6000 Feet/South Lincoln County-
317 AM MDT Mon Apr 11 2022

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MDT TUESDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR SOUTHERN LINCOLN AND ELBERT
COUNTIES...

The National Weather Service in Denver has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from 11 AM to 7 PM MDT Tuesday.

* Affected Area...Fire Weather Zone 247.

* Timing...11 AM MDT until 7 PM MDT Tuesday.

* Winds...Southwest 30 to 40 mph with gusts up to 55 mph.

* Relative Humidity...As low as 14 percent.

* Impacts...Any fire that develops will have the potential to 
  spread rapidly. Outdoor burning should be avoided, as well as 
  any activity that may produce a spark and start a fast moving 
  wildfire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
6 follow-up statements
005 
WWUS85 KBOU 112059
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
259 PM MDT Mon Apr 11 2022

COZ247-121200-
/O.CON.KBOU.FW.W.0009.220412T1700Z-220413T0100Z/
Southeast Elbert County Below 6000 Feet/South Lincoln County-
259 PM MDT Mon Apr 11 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MDT
TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHERN LINCOLN
AND ELBERT COUNTIES...

* Affected Area...Fire Weather Zone 247.

* Timing...11 AM MDT until 7 PM MDT Tuesday.

* Winds...Southwest 30 to 40 mph with gusts up to 60 mph.

* Relative Humidity...As low as 12 percent.

* Impacts...Any fire that develops will have the potential to 
  spread rapidly. Outdoor burning should be avoided, as well as 
  any activity that may produce a spark and start a fast moving 
  wildfire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
283 
WWUS85 KBOU 120904
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
304 AM MDT Tue Apr 12 2022

COZ247-121715-
/O.CON.KBOU.FW.W.0009.220412T1700Z-220413T0100Z/
Southeast Elbert County Below 6000 Feet/South Lincoln County-
304 AM MDT Tue Apr 12 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR
SOUTHERN LINCOLN AND ELBERT COUNTIES...

* Affected Area...Fire Weather Zone 247.

* Timing...11 AM MDT until 7 PM MDT Tuesday.

* Winds...West 25 to 40 mph with gusts up to 55 mph.

* Relative Humidity...As low as 12 percent.

* Impacts...Any fire that develops will have the potential to 
  spread rapidly. Outdoor burning should be avoided, as well as 
  any activity that may produce a spark and start a fast moving 
  wildfire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
267 
WWUS85 KBOU 120913
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
313 AM MDT Tue Apr 12 2022

COZ247-122100-
/O.NEW.KBOU.FW.A.0007.220413T1800Z-220414T0100Z/
/O.CON.KBOU.FW.W.0009.220412T1700Z-220413T0100Z/
Southeast Elbert County Below 6000 Feet/South Lincoln County-
313 AM MDT Tue Apr 12 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR
SOUTHERN LINCOLN AND ELBERT COUNTIES...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHERN
LINCOLN AND ELBERT COUNTIES...

The National Weather Service in Denver has issued a Fire Weather
Watch for wind and low relative humidity, which is in effect from
Wednesday afternoon through Wednesday evening.

* Affected Area...Fire Weather Zone 247.

* Timing...11 AM MDT until 7 PM MDT Tuesday.

* Winds...West 25 to 40 mph with gusts up to 55 mph.

* Relative Humidity...As low as 12 percent.

* Impacts...Any fire that develops will have the potential to 
  spread rapidly. Outdoor burning should be avoided, as well as 
  any activity that may produce a spark and start a fast moving 
  wildfire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

Rodriguez
146 
WWUS85 KBOU 121620
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
1020 AM MDT Tue Apr 12 2022

COZ241-246-130030-
/O.EXB.KBOU.FW.W.0009.220412T1620Z-220413T0100Z/
Elbert/Central and East Douglas Counties Above 6000 Feet-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
1020 AM MDT Tue Apr 12 2022

...RED FLAG WARNING IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR
WIND AND LOW RELATIVE HUMIDITY FOR NORTHERN LINCOLN AND ELBERT 
AND EASTERN DOUGLAS COUNTIES ...

The National Weather Service in Denver has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
until 7 PM MDT this evening.

* Affected Area...Fire Weather Zones 241 and 246.

* Timing...11 AM MDT until 7 PM MDT Tuesday.

* Winds...West 25 to 35 mph with gusts up to 55 mph.

* Relative Humidity...As low as 15 percent.

* Impacts...Any fire that develops will have the potential to 
  spread rapidly. Outdoor burning should be avoided, as well as 
  any activity that may produce a spark and start a fast moving 
  wildfire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ247-130030-
/O.EXT.KBOU.FW.W.0009.220412T1620Z-220413T0100Z/
/O.CON.KBOU.FW.A.0007.220413T1800Z-220414T0100Z/
Southeast Elbert County Below 6000 Feet/South Lincoln County-
1020 AM MDT Tue Apr 12 2022

...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR
WIND AND LOW RELATIVE HUMIDITY FOR SOUTHERN LINCOLN AND ELBERT
COUNTIES...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR
SOUTHERN LINCOLN AND ELBERT COUNTIES...

* Affected Area...Fire Weather Zone 247.

* Timing...11 AM MDT until 7 PM MDT Tuesday.

* Winds...Northwest 30 to 40 mph with gusts up to 60 mph.

* Relative Humidity...As low as 14 percent.

* Impacts...Any fire that develops will have the potential to 
  spread rapidly. Outdoor burning should be avoided, as well as 
  any activity that may produce a spark and start a fast moving 
  wildfire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
714 
WWUS85 KBOU 122101
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
301 PM MDT Tue Apr 12 2022

COZ247-130515-
/O.UPG.KBOU.FW.A.0007.220413T1800Z-220414T0100Z/
/O.NEW.KBOU.FW.W.0010.220413T1800Z-220414T0100Z/
/O.CON.KBOU.FW.W.0009.000000T0000Z-220413T0100Z/
Southeast Elbert County Below 6000 Feet/South Lincoln County-
301 PM MDT Tue Apr 12 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHERN LINCOLN AND
ELBERT COUNTIES...
...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT WEDNESDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR SOUTHERN LINCOLN AND ELBERT
COUNTIES...

The National Weather Service in Denver has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from noon to 7 PM MDT Wednesday. The Fire Weather Watch is no
longer in effect.

* Affected Area...Fire Weather Zone 247.

* Timing...11 AM MDT until 7 PM MDT Tuesday.

* Winds...Northwest 20 to 30 mph with gusts up to 50 mph.

* Relative Humidity...As low as 12 percent.

* Impacts...Any fire that develops will have the potential to 
  spread rapidly. Outdoor burning should be avoided, as well as 
  any activity that may produce a spark and start a fast moving 
  wildfire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ241-246-130100-
/O.CON.KBOU.FW.W.0009.000000T0000Z-220413T0100Z/
Elbert/Central and East Douglas Counties Above 6000 Feet-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
301 PM MDT Tue Apr 12 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR NORTHERN LINCOLN AND
ELBERT AND EASTERN DOUGLAS COUNTIES ...

* Affected Area...Fire Weather Zones 241 and 246.

* Timing...11 AM MDT until 7 PM MDT Tuesday.

* Winds...West 20 to 25 mph with gusts up to 45 mph.

* Relative Humidity...As low as 15 percent.

* Impacts...Any fire that develops will have the potential to 
  spread rapidly. Outdoor burning should be avoided, as well as 
  any activity that may produce a spark and start a fast moving 
  wildfire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
883 
WWUS85 KBOU 130102
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
702 PM MDT Tue Apr 12 2022


COZ247-130915-
/O.EXP.KBOU.FW.W.0009.000000T0000Z-220413T0100Z/
/O.CON.KBOU.FW.W.0010.220413T1800Z-220414T0100Z/
Southeast Elbert County Below 6000 Feet/South Lincoln County-
702 PM MDT Tue Apr 12 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT
WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHERN LINCOLN
AND ELBERT COUNTIES...

* Affected Area...Fire Weather Zone 247.

* Timing...11 AM MDT until 7 PM MDT Wednesday.

* Winds...Northwest 15 to 25 mph with gusts up to 35 mph.

* Relative Humidity...As low as 12 percent.

* Impacts...Any fire that develops will have the potential to 
  spread rapidly. Outdoor burning should be avoided, as well as 
  any activity that may produce a spark and start a fast moving 
  wildfire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ241-246-130215-
/O.EXP.KBOU.FW.W.0009.000000T0000Z-220413T0100Z/
Elbert/Central and East Douglas Counties Above 6000 Feet-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
702 PM MDT Tue Apr 12 2022

...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY FOR NORTHERN LINCOLN AND ELBERT AND
EASTERN DOUGLAS COUNTIES ...


$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Apr 10, 11:41 PM MDT, 3 hours 36 minutes earlier.

Area forecast discussion, Apr 10, 11:41 PM MDT, 3 hours 36 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
1141 PM MDT Sun Apr 10 2022

.UPDATE...
Issued at 950 PM MDT Sun Apr 10 2022

Winds decreased quickly in the early evening and we allowed our
High Wind Warning to expire. Humidity also improved and we allowed
our Red Flag Warning to expire. I increased forecast cloudiness a
bit through tonight to better match the trend in current
observations. The forecast is on track with only those minor
updates this evening.

&&

.SHORT TERM...(This evening through Monday)
Issued at 218 PM MDT Sun Apr 10 2022

Strong winds will continue over the northeast plains until 7
pm, due to a combination of stronger mid level qg ascent and enough
to mix some stronger winds to the surface. Web cams showing some
blowing dust as well so added that to the grids with visibilities
down to 1/2 mile in spots. Across southern Washington and northern
Lincoln counties, in closer proximity to the upper level jet,
some showers this afternoon should shift to the east of the
forecast area by 4 pm. For tonight, clearing skies and decreasing
winds expected across the region. A strong westerly flow aloft
will be over the region on Monday with temperatures climbing back
to normal. A lee trough will help enhance the downslope warming
for the urban corridor. It will be windy in the mountains and
foothills, and breezy eastern plains in the afternoon as southerly
winds develop east of the surface trough. Overall it will be dry
through midday, then enough moisture will spread into the
mountains for scattered snow showers to develop in the afternoon.

.LONG TERM...(Monday night through Sunday)
Issued at 218 PM MDT Sun Apr 10 2022

Unsettled weather returns Monday night into Tuesday across the
high country ahead of an approaching trough axis. West-southwest
flow aloft along with gradual moistening will promote widespread
orographic snow this overnight into Tuesday over the mountains.
Most of the snow should be light/moderate, with the potential for
a heavier band along the cold front sometime Tuesday. Snowfall
totals across the mountains should be under warning criteria, but
the combination of snow and wind may justify an advisory at some
point. We'll watch this as we get closer to the event.

Over the plains, the main question will be the timing of the cold
front Tuesday. Most guidance agrees on a mid-day arrival, meaning
highs in the 50s in the urban corridor and 60s southeast of
I-76... but any change in that timing will have some impacts to
the wind and fire weather forecasts. More on that in the Fire Wx
discussion later. There won't be much moisture with this front,
but the little moisture and strong jet nearby should be enough for
a few rain showers, potentially turning over to some light snow
Tuesday night.

As the trough passes to our north overnight Tuesday the flow
transitions to the west-northwest. There should be sufficient
moisture for at least some light snow to continue across the
favored aspects in the high country while the plains sees a cool
but breezy (again) day. Thursday and Friday will see a slow warm-
up, but another potential storm system will arrive by next
weekend.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1140 PM MDT Sun Apr 10 2022

High clouds will continue to stream across the region through
Monday night. Low levels remain dry with VFR prevailing. Winds
will be the challenge Monday. Surface low pressure deepens over
Wyoming with a trailing trough just east of the foothills. Expect
gusty south winds up to 30 knots at KDEN and KAPA. Some models,
like the HRRR, show gusty southwest to west winds to 40 knots
forming Monday afternoon. Believe these models are over mixing the
airmass, especially since mostly cloudy skies will prevail. Will
keep winds southerly for most of Monday. Because of the southerly
wind direction, there is a chance for a Denver Cyclone, which
introduces a little more uncertainty.

&&

.FIRE WEATHER...
Issued at 218 PM MDT Sun Apr 10 2022

Strong winds across the northeast plains will continue through 7
pm, so the Red Flag Warning will remain in effect. It looks like
the criteria has been met in most areas this afternoon. Warmer
temperatures but less wind on Monday. No highlights, but marginal
fire weather conditions will be highest across eastern Elbert and
Lincoln counties, where south winds will increase in the
afternoon.

Near critical fire weather conditions will be possible across the
far eastern plains on Tuesday where dry and breezy conditions are
most likely to exist before a cold front brings some relief to the
forecast area. Dry weather quickly returns to the plains by
Wednesday and is likely to continue through most of the week.
Elevated fire weather conditions are forecast Wednesday through
Friday, with humidities in the 15-25% range each day. Still some
questions about how much wind will be around but it's possible
we'll need headlines yet again later in the week.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
None.
&&

UPDATE...EJD
SHORT TERM...Cooper
LONG TERM...Hiris
AVIATION...Meier
FIRE WEATHER...Cooper/Hiris
Hazardous weather outlook, Apr 10, 11:05 AM MDT, 16 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1105 AM MDT Sun Apr 10 2022

COZ030>051-111715-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1105 AM MDT Sun Apr 10 2022

...RED FLAG WARNING IN EFFECT FOR THE PLAINS UNTIL 7 PM TODAY...

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...This Afternoon and Tonight

Today will be cooler and windy with gusts up to 60 mph across the
mountains and up to 50 mph across the northern plains. With very
dry air in place, critical fire weather conditions are expected
across the I-25 corridor and eastern plains. Consequently, a Red
Flag will be in effect until 7 PM this evening for those areas.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

A strong storm system will move pass north of Colorado Tuesday
and Wednesday. The mountains will likely see moderate to heavy
snowfall with this system. Cooler temperatures and windy
conditions are expected Tuesday and Wednesday across the Front
Range and eastern plains.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Local storm report, Apr 11, 12:10 AM MDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1210 AM MDT MON APR 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     NON-TSTM WND GST FORT MORGAN AIRPORT     40.33N 103.80W
04/10/2022  M74 MPH          MORGAN             CO   AWOS

            AWOS STATION KFMM FORT MORGAN.

&&
Local storm report, Apr 11, 12:11 AM MDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1211 AM MDT MON APR 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     NON-TSTM WND GST 2 ESE STERLING          40.62N 103.17W
04/10/2022  M68 MPH          LOGAN              CO   MESONET

            MESONET STATION CO035 I-76 STERLING.

&&
Local storm report, Apr 11, 12:14 AM MDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1214 AM MDT MON APR 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     TSTM WND DMG     BRUSH                   40.26N 103.63W
04/10/2022                   MORGAN             CO   PUBLIC

            REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
            POWER POLES BROKEN.

&&
Local storm report, Apr 11, 12:15 AM MDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1215 AM MDT MON APR 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     NON-TSTM WND GST 3 WSW STERLING          40.62N 103.27W
04/10/2022  M66 MPH          LOGAN              CO   AWOS

            AWOS STATION KSTK STERLING.

0315 PM     NON-TSTM WND GST FORT MORGAN AIRPORT     40.33N 103.80W
04/10/2022  M74 MPH          MORGAN             CO   AWOS

            AWOS STATION KFMM FORT MORGAN.

0241 PM     NON-TSTM WND GST 2 ESE STERLING          40.62N 103.17W
04/10/2022  M68 MPH          LOGAN              CO   MESONET

            MESONET STATION CO035 I-76 STERLING.

0218 PM     NON-TSTM WND GST 5 N PAWNEE PASS         40.70N 103.48W
04/10/2022  M71 MPH          LOGAN              CO   AWOS

            AWOS STATION K1MW STERLING 15 WNW.

1235 PM     NON-TSTM WND GST 3 ESE BUCKEYE           40.81N 105.04W
04/10/2022  M68 MPH          LARIMER            CO   MESONET

            MESONET STATION BEYC2 BUCKEYE.

1230 PM     NON-TSTM WND GST 3 WNW MISHAWAKA         40.71N 105.41W
04/10/2022  M67 MPH          LARIMER            CO   MESONET

            MESONET STATION EW0853 LIVERMORE.

&&

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 3:14 AM MDTWinter Storm WarningBOUGrand, Jackson55 hr
Apr 11, 3:14 AM MDTWinter Weather AdvisoryBOUBoulder, Clear Creek, Gilpin, Grand, Jackson, Jefferson and 3 more69 hr

Nearby

Red Flag Warnings in Colorado, 2022Every red flag warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.